# SDR UALA2011030201032

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 56,228 hours, 20,967 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 933260
- Part serial: G0220146
- Condition: Activated
- Location: Rat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT TEST FAILED.  GREEN LIGHT DID NOT ILLUMINATE, RAT DID NOT COME UP TO SPEED.  REPLACED RAT HYDRAULIC PUMP AND RAT GROUND CHECK MODULE.  RAT FAILED TEST.  RAT WILL NOT COME UP TO REQUIRED SPEED AND GREEN LIGHT WILL NOT ILLUMINATE.
